# SDR SWIA200414012

- Difficulty date: October 23, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 23,452 hours, 20,156 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL WHEN SWITCHING BLEEDS TO APU, APU FIRE WARNING FOLLOWED BY APU SHUTDOWN & APU FAULT CAUTION MESSAGE.  ALSO NOTE DOOR INHIB - APU FIRE WARNING LASTED ONLY 2-3 SECONDS.  COMPLIED WITH REINSPECT OF APU COMPARTMENT WITH NO DEFECTS NOTED.  CLEARED FAULTS FROM APU ECU.  REPLACED DOOR UP AND DOOR DOWN RELAY IAW AMM 24-01-05.  OPERATIONAL CHECK GOOD.
